# SDR HALA2009082200378

- Difficulty date: August 22, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 68,329 hours, 30,799 cycles
- Engine: Ge CF680
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 0396
- Condition: Failed
- Part time: 16,487 hours, 5,536 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - SELECTED LT ENG ANTI-ICE SWITCH TO ON.  LT ENG ANTI-ICE EICAS MESSAGE ILLUMINATED.  REMOVED AND REPLACED LT ENG ANTI-ICE VALVE IAW AMM 30-21-03.  ALL CK NML.
